# SDR HEEA065094

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Rate Gyro
- Part number: 7690001808102
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WILL NOT POWER UP.
